# SDR 2005UALA00552

- Difficulty date: June 9, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 52,380 hours, 8,630 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Part number: 69B522155
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PACKING PROCEDURES, 6 BEARINGS BROKE WHEN TENSION PUT ON BAR.  AIRFRAME MANUFACTURER IS AWARE OF THIS ISSUE AND IS EVALUATING CHANGE TO MORE DURABLE BEARING MATERIAL.  IN THIS CASE, ALL OF THE BROKEN BEARINGS WERE REPLACED.
